# SDR PNSA960716

- Difficulty date: July 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41NE
- Make and model: Swrngn SA227AC
- Aircraft serial: AC741B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: PV304426
- Condition: Failed
- Location: Lt Hyd Syst
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT HYDRAULIC FAIL LIGHT ILLUMINATED DURING CLIMB.   RETURNED TO ANC.
